MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Model Number Aligner (Multi-layer)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pancreatitis (4481)
Date of Event 06/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer for case (b)(4) states the patient was diagnosed with pancreatitis due to aligner wear.The patient is seeing their primary care physician on (b)(6) 2022, to obtain the medical records that show the diagnosis.
 
Additional Manufacturer Narrative
Clear correct findings: a review of the manufacturing floor was performed where it was confirmed that processes are being performed as procedurally required and the aligners should not have met with any contaminants.Clinical evaluation: the complaint begins with a statement that "the patient was diagnosed with pancreatitis due to aligner wear" and indicates that the patient has an appointment with a physician on (b)(6) 2022.No further information is provided.At this time, there are no known relationships between aligner therapy and pancreatitis and the two may simply be coincidental.Nevertheless, continued appraisal of the situation as well as information from the physician would be warranted to confirm or rule out any possibility of cause and effect.

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer Contact
raquel brown
21 cypress blvd
round rock, TX 78665
MDR Report Key15293917
Report Number3007130440-2022-00003
Device Sequence Number6331186
Product Code NXC
UDI-Device IdentifierD865REF00031
UDI-Public+D865REF00031/$$5232378851745/16D20220225
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAligner (Multi-layer)
Device Catalogue NumberREF-03
Device Lot Number2925754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2022
Initial Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR
Patient SexFemale